A Quantitative Central Limit Theorem for the Effective Conductance on the Discrete Torus

Published

Journal Article

© 2015 Wiley Periodicals, Inc. We study a random conductance problem on a d-dimensional discrete torus of size L > 0. The conductances are independent, identically distributed random variables uniformly bounded from above and below by positive constants. The effective conductance AL of the network is a random variable, depending on L, that converges almost surely to the homogenized conductance Ahom. Our main result is a quantitative central limit theorem for this quantity as L → ∞. In particular, we prove there exists some σ > 0 such that dK (Ld/2A – Ahom/ σ, g) ≲ L–d/2 logd L,where dK is the Kolmogorov distance and gis a standard normal variable. The main achievement of this contribution is the precise asymptotic description of the variance of AL.© 2015 Wiley Periodicals, Inc.

Full Text

Duke Authors

Cited Authors

  • Gloria, A; Nolen, J

Published Date

  • December 1, 2016

Published In

Volume / Issue

  • 69 / 12

Start / End Page

  • 2304 - 2348

Electronic International Standard Serial Number (EISSN)

  • 1097-0312

International Standard Serial Number (ISSN)

  • 0010-3640

Digital Object Identifier (DOI)

  • 10.1002/cpa.21614

Citation Source

  • Scopus